Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Singular unitary representations and discrete series for indefinite Stiefel manifolds ${\rm U}(p,q;{\bf F})/{\rm U}(p-m,q;{\bf F})$


About this Title

Toshiyuki Kobayashi

Publication: Memoirs of the American Mathematical Society
Publication Year 1992: Volume 95, Number 462
ISBNs: 978-0-8218-2524-2 (print); 978-1-4704-0888-6 (online)
DOI: http://dx.doi.org/10.1090/memo/0462
MathSciNet review: 1098380
MSC (1991): Primary 22E46; Secondary 22E45, 22E47, 43A85

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • 0. Introduction
  • 1. Notation
  • 2. Main results
  • 3. Further notations and preliminary results
  • 4. Some explicit formulas on $K$ multiplicities
  • 5. An alternative proof of the sufficiency for $\mathcal {R}^s_{\mathfrak {q}}(\mathbb {C}_\lambda ) \neq 0$
  • 6. Proof of irreducibility results
  • 7. Proof of vanishing results outside the fair range
  • 8. Proof of the inequivalence results

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia